# SDR AALA202305316243

- Difficulty date: May 15, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,104 hours, 25,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Part number: 141A52204
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR AFT GIRT BAR FITTING MOUNT (TIEDOWN) LOCATED AT BS 340 AND LBL 60. REPLACED TIEDOWN PER SRM 51-10-02-0G.
